# SDR REXA2024091800712

- Difficulty date: July 28, 2024
- Submitted: September 18, 2024
- Operation: Air carrier
- Aircraft: N320PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15320
- Aircraft time: 21,892 hours, 16,672 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: MM67035550007
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR TRACK UPPER BRACE (MM670-35550-007) IS CRACKED.  REPAIRED  IAW MHIRJ EO # CL-600-2D24-52-L08100 REV A DATE 8/1/2024.
